# SDR QR9R20200325001

- Difficulty date: March 18, 2020
- Submitted: March 25, 2020
- Operation: General aviation
- Aircraft: N9721
- Make and model: Bolkms BK117C2
- Aircraft serial: 9721
- Aircraft time: 1,909 hours
- System (JASC): 7130 · Engine Fireseals
- Part: Fireseal
- Part number: B713M2021101
- Condition: Cracked
- Location: Zone 400
- Part time: 1,909 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INBOARD FIREWALL CRACKED
